MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); HEALING ABUTMENT SCREW

BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H); HEALING ABUTMENT SCREW
Catalog Number IEHA444
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the encode screw in the implant came loose.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie did not receive one healing abutment for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 4.1MM(P) X 4MM(H)
Common Device Name
HEALING ABUTMENT SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17121527
Report Number0001038806-2023-01141
Device Sequence Number17902123
Product Code NHA
UDI-Device Identifier00844868004608
UDI-Public(01)00844868004608(17)241002(10)1232598
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2024
Device Catalogue NumberIEHA444
Device Lot Number1232598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age41 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic